# SDR SWIA201024583

- Difficulty date: April 16, 2010
- Submitted: July 22, 2010
- Operation: Air carrier
- Aircraft: N903SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7425
- Aircraft time: 25,355 hours, 21,027 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FS 559.0 RBL 18.0 WL 59.10 PRESSURE BULKHEAD CRACKED.  (C-CHECK)  REPAIRED PER REO.
